# SDR 97ZZZX3521

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867TA
- Make and model: Doug DC-6B
- Aircraft serial: 45202
- Engine: Pwa CB3
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 327628
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ANC - FLT 751 - RETURNED TO ANC DUE TO NR 2 ENGINE BACKFIRING AT POWER SETTINGS ABOVE 30 INCHES, RPM 2400.  MAINTENANCE REPLACED NR 13 CYLINDER ASSEMBLY.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION AND RETURNED AIRCRAFT TO SERVICE.  (X)
